# SDR AALA201812289007

- Difficulty date: December 25, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 52,282 hours, 21,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT ASSEMBLY WAS INOPERATIVE.  REPLACED THE LIGHT ASSY IAW AMM 33-51-01. FUNCTIONAL CHECKED NORMAL.
